# SDR BMAC020024S

- Difficulty date: October 31, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- System (JASC): 7600 · Engine Controls
- Part: Connector
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BRIEF ENGINE POWER LOSS ON RT ENGINE FROM 60 PERCENT TO 10 PERCENT TORQUE NOTED, (TWO TIMES) SHUT SRL AND TTL OFF.  FLT UNEVENTFUL, WITHOUT INCIDENT FOR LAST 15 MINUTES AND SRL AND TTL STAYED OFF.  PILOT ELECTED TO AIR RETURN TO CBE.  MAINTENANCE DEFERRED BOTH SRL AND TTL SYSTEMS UNTIL FURTHER INDEPTH T/S CAN BE PERFORMED.  AFTER EXTENSIVE TROUBLE-SHOOTING AND CHECKS, FOUND PLUG ER-2P CONNECTOR CONTAMINATED WITH OIL.  AFTER CLEANING, COULD NOT DUPLICATE ORIGINAL DISCREPANCY.  AS OF 11-20-2002.  THE A/C HAD FLOWN APPROX FORTY FLIGHTS WITH-OUT REPEAT OF DISCREPANCY.
